gastroenterologist-icon
H pylori and gerd.
I am taking pantocid hp kit from past 10 days but no improvement. This medicine is causing loose motions. Is it expected.? What should be next steps.
218 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Drink plenty of fluids,coconut water,avoid Pulses and Beans, food with high amounts of refined sugars will help...Avoid foods that irritate your stomach, especially those that are spicy, acidic, fried or fatty... avoid coffee,tea etc... Avoid stress,consider calming activities, such as meditation, yoga etc...use probiotics if no improvements consult nearest physician they will do the needful.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.